Translator Disclaimer
1 June 2010 Spaces and groups with conformal dimension greater than one
John M. Mackay
Author Affiliations +
Duke Math. J. 153(2): 211-227 (1 June 2010). DOI: 10.1215/00127094-2010-023

Abstract

We show that if a complete, doubling metric space is annularly linearly connected, then its conformal dimension is greater than one, quantitatively. As a consequence, we answer a question of Bonk and Kleiner: if the boundary of a one-ended hyperbolic group has no local cut points, then its conformal dimension is greater than one

Citation

Download Citation

John M. Mackay. "Spaces and groups with conformal dimension greater than one." Duke Math. J. 153 (2) 211 - 227, 1 June 2010. https://doi.org/10.1215/00127094-2010-023

Information

Published: 1 June 2010
First available in Project Euclid: 26 May 2010

zbMATH: 1273.30056
MathSciNet: MR2667133
Digital Object Identifier: 10.1215/00127094-2010-023

Subjects:
Primary: 51F99
Secondary: 20F67 , 30C65

Rights: Copyright © 2010 Duke University Press

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.153 • No. 2 • 1 June 2010
Back to Top